Jump to content

Search the Community

Showing results for tags 'polydrug'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Greetings all, Around July of last year i suffered a direct blow to the temple (by far the worst pain I've ever felt in my life) which lead to me having a concussion, shortly after that I smoked what I thought was weed with my roommates but it turned out to be a drug called Spice. These two events led to me having hallucinations one day and I checked myself into a hospital. Long story short they didnt diagnose me with anything they just doped me up with 8 different medications some of the ones i can remember are Abilify, Depakote, Risperdone, Zyprexa, Ativan, Vistril, and Lithium ( i can't recall the other drugs names). I was on so many meds I don't remember the first two days I was there. Long story short they held me against my will for three and a half weeks before I was able to get a different doctor and get released. Since my release I have felt emotionally numb i cant feel happiness or joy, sadness nor pleasure. I feel like I have lost some intelligence, as well as vocabulary and my creative ability. Prior to being given I was very creative all my life I enjoyed writing music and poetry, I also loved playing sports mainly football, Working out, Playing video games and watching movies. I no longer get any enjoyment what so ever from anything i once found interesting. I find it hard to carry on a conversation I feel socially unconfident due to the fact that I feel like i cant think like my brain is just an empty slate. I get major headaches that occur pretty much everyday, I have insomnia (I can fall asleep just fine but wake up at the same time every night which is 3 am). Also I have experienced a tremendous loss of libdo and interest in sex like i just dont desire it anymore, I really feel like I lost myself and I'm scared that I wont get my pre-med self back, I have been doing everything in my power to get my life and old self back I have been seeing a pdoc who prescribed me zoloft which I feel isnt working and also trazodone to help with sleep. I have also been going to counseling sessions weekly which has helped a little. I have done extensive research and have come across many people who are experiencing the same things that I am and we all have the same question can the brain recover from antipsychotics and if so how long does it take??
  2. Hello. I need some info on a procedure i found out works for my situation. I am taking Carbamazepine ( or Tegretol ) every third day ( when at work ) to cope with stressful situations. I read about everywhere it needs to be taken each day, but i feel not to take it that often. I control my anxiety at home, but at performing my job my emotions seem to overwhelm me, so i take this drug. I feel fine and in the evening i don't feel depressed any longer while at work ( i used to become very depressed in the evening due to staying late; these are the requierements of the job ). I started taking Carbamazepine so i don't feel the need of any benzo ( they ask for higher and higher doses to be taken to work every time, which is nuisance ). Is it possible to continue taking Carbamazepine every third day and be safe? What are the risks of this way of dealing with this situation ?
  3. Jellycat

    Jellycat

    Hi all! Thank you for this site, it has been a wealth of information already! I am a mom to three teens, all suffering from depression and/or anxiety disorders as I do myself. What prompted me to seek out help is my heartbreak over my 17 year old son's difficulty sleeping. He falls asleep at night about an hour after he takes his clonidine dose of .2mg. No matter what time he goes to sleep, he can only stay asleep for 1 1/2 to 2 hours. If he goes to sleep at 11 pm then he is up for the night by 1 am. In the past week there have been a few days where he was then up until 10 or 11 pm the next night, so up for about 21 hours. We would then think that he surely will be able to sleep through the night after being up all day but it doesn't happen. Other days he will take a nap, he feels that he can sometimes sleep better if it is between 8 am and 1 pm. We had his cortisol level checked and it is normal. I started researching all the medications he has stopped in the last few months to see if there could be a connection. He has many medical problems including Hyperadrenergic Postural Orthostatic Tachycardia Syndrome. This disorder is often treated with SSRIs and SSNRIs. Before being diagnosed with POTS in 2014 all of his symptoms were blamed on severe anxiety so he has been on medication of one type or another since he was 8 years old. Most recently he has gained a lot of weight, not helping the anxiety and possibly causing some depression. He talked to his doctor about this and how upset he was about it so they made a plan to wean him off all medications that could be contributing to the weight gain. My son understood that this meant that his symptoms were all most likely going to get worse but he was starting to get depressed about the weight. We had already looked into the possibility that the weight was being caused by an endocrine disorder. Since it wasn't, it really looked like meds could be the culprit. He weaned off as stated in my signature. As I was looking at my notes to complete the signature, I realized that he was actually starting to have problems with sleep when he first decreased the Effexor XR from 75 mg to 37.5 mg. From reading information on this forum, it looks like he weaned off it too fast and it might be a good idea to reinstate it. What I need to know is since he has been off it totally since 7/23/16, is this a good idea? Should he just try to wait out the insomnia? If I should reinstate, at what dose? The good news is he has been able to lose about 10 pounds over the last month but at a pretty high cost.
  4. lucky12

    lucky12 Brain zaps

    I now have this close to a month and it's driving me crazy. I'm on Paxil 20mg Anafranil 150mg Lamictal 200mg Seroquel 75mg at night. Have not started to taper off of from any medication which is the most disturbing part of this situation. I started to have these incredibly uncomfortable brainzaps. It starts after a few hours from waking up and gets worse the whole day. When I move my eyes and change the direction I am looking, it gets triggered to the peak of this "volt" "electrical shock" and I can not even function at one point. I am afraid to move my eyes and to look somewhere else. I am afraid of any kind of movements. Nothing but sleep seems to help. I am missing my life, got a lot of work to do this week but I simply can't participate in life with this incredibly disturbing feeling. I've waited and waited for almost a month for it to pass on it's own. And my research always ends up with the same thing: "ssri withdrawal" or "tapering off drugs". See the point here is I am NOT withdrawing from anything. Not even tapering off. I am desperate for some help. Went to the neurology department of a hospital but I was feeling well during the EEG MRI and other tests. Everything turned out to be fine. I also sweat A LOT to the point that I get completely wet as a result of a minimum effort movement like climbing the stairs to the 2nd floor. And this is totally new for me too. Any kind of answer, help, suggestion would be very much appreciated. Best regards.
  5. Hello, I'm new here. My dilemma is that I have been put on so many meds( klonopin, neurotin, Cymbalta, Lamictal, remeron). Each one added due to nausea which was thought to be caused by GAD. Still nauseous and have lowered my Klonopin from 4mg to 0mg in one week then reinstated to ..325 a week later, that was 6 months ago. Then 3months ago went down on Cymbalta 60mg to 30 mg. Still struggling with severe nausea and some anxiety. Don't know what is causing the nausea. Could it be the Lamictal? or the Cymbalta? Or whatever.
×
×
  • Create New...